# SDR CA050708001

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 757*
- Aircraft time: 48,253 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION OF AIRCRAFT, SEVERAL CRACKS WERE FOUND ON THE NR 1 ENGINE INTAKE COWL.  THE FORWARD DIAPHRAGM HAD MULTIPLE CRACKS ALL AROUND THE CIRCUMFERENCE, INCLUDING A 27 INCH CRACK AT THE LOWER SIDE.  THE REAR DIAPHRAGM HAD 2 CRACKS.  THE COWL WILL BE REPLACED BEFORE FLIGHT.
